# SDR GTIA2018072702774

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 22,481 hours, 10,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Condition: Broken
- Location: Megaphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY MEGAPHONE VOLUME BUTTON BROKE. REMOVED AND REPLACED AFT GALLEY MEGAPHONE IAW EMERGENCY EQUIP DWR EQ. OPS CHECK GOOD NO DEFECTS NOTED.
